A mother from Michigan has gone through an emotional journey in finding exactly what caused her son to mysteriously die.
What she uncovered is another case added to the excessive vaccination-induced early death.
Elijah Daniel French was born on May 4, 2007, and had mysteriously died a couple days after receiving 8 routine vaccinations, as recommended by the Centers for Disease Control and Prevention (CDC) for childhood vaccination. This was determined by child death investigator and many pathologists to have been a result from vaccination.
Baby Elijah was happy, healthy, and smiling until he underwent routine vaccinations. His health began to worsen, and ended up developing a high fever and breathing problems.
In the family account, it was noted that Danny had been vaccinated for seven other conditions at 5 1/2 months old, including hepatitis B, DTaP, Hib, pneumococcal and polio vaccines. To make things worse, a few months later he was brought over to the doctor’s office where he was administered a second round of the same vaccines. This caused him to develop asthma and exacerbated his problems even more.
Daniel’s mother didn’t know what else to do, other than see a doctor for her Childs condition. So, she brought Daniel back to the doctor’s office where ehe was given a third round of vaccines at 14 months old. He was administered 8 vaccines in 4 injections: Varicella, Hib, DTaP and MMR (measles, mumps, and rubella). This is when Daniel’s started to dramatically worsen.
“That night, Danny was still eating and drinking but was cranky and slept more than usual,” his mother reported.
“By the next day, he was extremely fatigued, irritable and had a loss of appetite. He did not have a fever at this time. He was red and warm where they injected him. These symptoms only worsened.”
“By the third day, Danny was unable to stay awake for longer than thirty minutes, he had zero food intake, his fluid intake diminished and he cried excessively. Seventy-one hours after his doctor visit, Danny developed a fever from the vaccines and was given Children’s Tylenol. His doctor was called but there was no answer from him because it was the July 4th holiday, the office was closed.”
Three independent pathologists confirm that young Danny’s death was caused by vaccines
Danny went to sleep after taking another dose of Children’s Tylenol, and when the mother went to check on him, he was unresponsive and cold. The cause of her sons death wasn’t known to her, until she went on her own mission to investigate the vaccines Daniel was administered.
The original autopsy report concluded that Danny died from asphyxia and it was undetermined as to how this occurred, but the mother remained relentless in finding out the truth. She then found that on the official death report that acetaminophen from Tylenol was in his bloodstream, but nothing about the vaccines, meaning something doesn’t sound right.
Believe it or not, the medical examiner was against implications of vaccines as a determinable cause in sudden infant death syndrome (SIDS). Danny’s mother spoke with other health experts to attain different perspectives, and they all found that, based on tissue and blood samples from Danny’s body, determined he died from the excessive rounds of vaccination.
“Everything was reviewed by three separate pathologists,” she said.
“All three confirmed the same findings. The pathologists stated vaccine-induced hypercytokinemia as the cause of my son’s asphyxiation. They were able to determine this in large part to the blood panel taken prior to Danny receiving his vaccines, in contrast with the samples I had stored.”
“They also agreed encephalopathy was likely responsible, as it’s a cytokine storm syndrome. Danny’s pathology report stated his cause of death was asphyxiation, secondary to hypercytokinemia, caused by vaccines received approximately 72 hours prior.”